# SDR SWAA2015100144443

- Difficulty date: September 28, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 49,340 hours, 28,189 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546547
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER FRAME, INBD FASTENER HOLE DEFECTIVE AT BS 727, WL 200.  REPAIRED FRAME IAW EA.
